# SDR 97ZZZM1219

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 2564 · Life Raft
- Part: Slide/Raft
- Condition: Failed
- Location: 2r Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SLIDE/RAFT DEMONSTRATION, FOR TRAINING FOR A GROUP OF F/A'S AT JFK, SLIDE MOUNTED AT 2R DOOR FAILED TO DEPLOY.  REMOVED AND REPLACED SLIDE/RAFT PER MM 25-69-00 AND TC 25-665-2R.  REMOVED AND REPLACED DOOR ASSIST BOTTLE PER MM 52-11-06 AND WIC 25-617-2R.  (M)
